Manifolds modelled over free modules over the double numbers
Source: Acta Mathematica Hungarica, Volume 100, Number 3, 2003 , pp. 187-203(17)
Manifolds over the algebra of double numbers, which include the case of manifolds equipped with a pair of equidimensional supplementary foliations, are studied. To this end, B-holomorphic functions and B-analytic functions on Bn, where B denotes the algebra of double numbers, are defined and studied.
Document Type: Research article
Affiliations: 1: Institute of Mathematics and Fundamental Physics, CSIC, C/ Serrano 123, 28006 Madrid, Spain E-mail: email@example.com 2: Laboratoire Emile Picard, C.N.R.S., Université Paul Sabatier 118 Route De Narbonne 31062 Toulouse, Cedex France E-mail: firstname.lastname@example.org 3: Institute Of Applied Physics, CSIC C/ Serrano 144, 28006 Madrid, Spain E-mail: email@example.com
Publication date: 2003-01-01